advertisement
Question
Posted by: Tammy | 2010-11-15

Depression &  Anxiety

I am currently suffering from depression, could this be of taking adcodols daily. I get a headache every day. Could I be lacking vitamins, how can I determine this.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

A daily headache needs to be properly investigated, as there are many significant medical causes which need attention. If you read the small print on the package inserts on such tablets, they warn against taking them regularly for more than a few days without seeing your doctor for a proper checkup.
See your GP and have these headaches investigated. Soon.
Adcodol has several components doxylamine which is an antihistamine which can be very sedative, and can cause dependence, and codeine, a pain-killer related to morphine, which can also cause dependence. So discuss this with your doc,as you may want to wean yourself off these pills gradually. Lack of vitamins rarely causes headache

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Pain | 2010-11-16

taking adcodols daily will def get you addicted. also the headache that you get the next day is withdrawel from the paintablet not an actual ache or pain. Investigate this on google on addiction sites.

Reply to Pain
Posted by: cybershrink | 2010-11-16

A daily headache needs to be properly investigated, as there are many significant medical causes which need attention. If you read the small print on the package inserts on such tablets, they warn against taking them regularly for more than a few days without seeing your doctor for a proper checkup.
See your GP and have these headaches investigated. Soon.
Adcodol has several components doxylamine which is an antihistamine which can be very sedative, and can cause dependence, and codeine, a pain-killer related to morphine, which can also cause dependence. So discuss this with your doc,as you may want to wean yourself off these pills gradually. Lack of vitamins rarely causes headache

Reply to cybershrink
Posted by: Maria | 2010-11-15

You need to go to your gp for a full checkup. You could be addicted to the meds, and you need to determine the cause of the headaches.

Reply to Maria

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement